# SDR YENA2023073100877

- Difficulty date: July 29, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 7,926 hours, 1,498 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,921 hours, 1,497 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. 'DIRTY SOCK SMELL [ODOR] MID CABIN AND COCKPIT ON CLIMB AND DESCENT; REF L/P 3796727 {COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. SOURCE OF ODOR ISOLATED ENG 1 BLEED. RECOMMENDED ENGINE WASH.), C/W INFOR NOTICE 2017-T015 SECTION B2 AND ECS LEVEL 1 AND WO 1270533, #1 ENG WASH. RAN ENG AND ISOLATED BLEED SYS WITH NO CABIN ODOR PRESENT. A/C OK FOR SERVICE.  ORIGINAL SUBMISSION DATE: 7/31/2023
